# SDR FDEA201103231282

- Difficulty date: March 23, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N5450
- Condition: Damaged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME HAS 2 DRILLED HOLES ON UPPER CHORD BEND RADIUS AT STA   1520, STR 26R. FUSELAGE STA 1520 LOWER LOBE FRAME REPAIR, REPAIRED ON EA F-5310-146389.  MAJOR REPAIR.
